# SDR 2007UALA04739

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 48,180 hours, 16,843 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT DOORS 1R & 4R ARE INOP.
